# SDR QXEA2021061100287

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 32,053 hours, 34,460 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: AS3209156
- Condition: Leaking
- Location: Fuel Adapter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GROUND PERSONNEL & FUELER NOTICED FUEL COMING OUT OF TUBE ON RIGHT REAR SIDE OF ENGINE #2 NACELLE. REMOVED FROM SERVICE. REMOVED AND REINSTALLED REFUEL DEFUEL ADAPTER ASSY IAW Q400 AMM TASK 28-24-11-000/400-804 IN ORDER TO REPLACE PACKING AT COUPLING.DURING REMOVAL, NEXT FURTHER COUPLING WAS REMOVED AND REINSTALLED TO FACILITATE MTX,RESIDUAL FUEL WAS FOUND IN SHROUD,PACKINGS WERE REPLACED AT THAT COUPLING AS WELL.OBSERVED FUELING OF AIRCRAFT,NO LEAKS NOTED AT EITHER COUPLING OR AT DRAIN TUBE. RETURNED TO SERVICE.
